# SDR HEEA098568

- Difficulty date: November 30, 2004
- Submitted: December 28, 2004
- Operation: Air carrier
- Aircraft: N478X
- Make and model: Skrsky S76C
- Aircraft serial: 760493
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Transmitter
- Condition: Fluctuates
- Location: M/R Gearbox
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT, MAIN GEARBOX PRESSURE FLUCTUATED FROM GREEN TO YELLOW RANGE THEN DROPPED TO ZERO.  MAINTENANCE CLEANED THE CANNON PLUG CONNECTING TO THE TRANSMISSION OIL PRESSURE TRANSMITTER.
